| Model Number |
500004500000 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower the patient not showing up on station.The customer stated that this malfunction caused a delay in dispensing medication to patients.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 19-jan-2021 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the patient not showing up on station.A technical support specialist (tss) reviewed the patient profile in myqlink and determined that the profile was inactive.The tss informed the customer that inactive patients would not appear in the station and advised that the pharmacy would need to reactivate the patient profile.The customer acknowledged the information provided, and the guidance was accepted.The system functioned as intended after the technical support specialist investigated the issue.